| Model Number |
406962 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During an atrial tachycardia ablation procedure, blood was leaking from the hemostasis valve of the green capped port.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.No additional puncture was required for this replacement.